MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW,T8 FULL THREAD, 2.7MM/L14MM; SCREW, FIXATION, BONE

STRYKER GMBH LOCKING SCREW,T8 FULL THREAD, 2.7MM/L14MM; SCREW, FIXATION, BONE
Catalog Number 656314S
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 05/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned since it is implanted in patient therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
Patient from belgium reported that he had surgery for a broken wrist.He had an allergic reaction to it.He would like to know which material cause allergy.
 
Additional Manufacturer Narrative
Correction: b2 - outcomes attributed to ae, d1 - product long description, g1 - manufacturing site for devices, h6 method code, h6 - health impact code grid.The reported event could not be confirmed since the device was not returned for evaluation and the provided image is also not conclusive to confirm the event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.As far as catering such requests are concerned, we need to be specific while replying to the question being asked as in this case as per instructions for use the plate is made up of titanium grade 2 material according to standard iso 5832 dash 2.As per the standard, it contains 0.03 percent carbon, 0.08 percent nitrogen, 0.0125 percent hydrogen, 0.3 percent iron, 0.25 percent oxygen and rest titanium.Apart from the plate, as per operative technique for variax 2 system the variax 2 screws are made of titanium alloy ti6ai4v according to astm f136 as per operative technique for variax 2 system.As per standard, it contains 0.05 percent max.Nitrogen, 0.08 percent max.Carbon, 0.012 percent max.Hydrogen, 0.25 percent max.Iron, 0.13 percent max.Oxygen, 5.5 to 6.5 percent aluminum, 3.5 to 4.5 percent vanadium and rest titanium.Although, the instructions for use with customers can be shared if it can address all the customer queries.Moreover, the customers or users can also access the instructions for use and operative technique using catalog or item number via labeling.Stryker.Com.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
Patient from belgium reported that he had surgery for a broken wrist.He had an allergic reaction to it.He would like to know which material cause allergy.The allergy was discovered on (b)(6) 2023 the plate and screws were removed on (b)(6) 2023.

Brand Name
LOCKING SCREW,T8 FULL THREAD, 2.7MM/L14MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
postfach
freiburg D-791 11
GM   D-79111
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19578409
Report Number0008031020-2024-00248
Device Sequence Number15576689
Product Code HWC
UDI-Device Identifier07613327070682
UDI-Public07613327070682
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K180500
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number656314S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2024
Supplement Date Received by Manufacturer10/09/2024
Initial Report FDA Received Date06/20/2024
Supplement Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown